# SDR USAA040327

- Difficulty date: June 12, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D538004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND DOOR SILL CORRODED 1 INCH BY 1 INCH BY .068 INCH AREA, R2 DOOR SILL, -Y1732, FRAME 66-68, -Z240.  REPLACED DOOR SILL PER SRM 53-41-14.  (M)
